# SDR 97ZZZX1473

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3403P
- Make and model: Piper PA-23-160
- Aircraft serial: 231367
- Propeller: Hartzl HC82VL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7636D
- Condition: Cracked
- Location: V Groove
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER BLADE CRACKED IN RETENTION V-GROOVE OF BLADE.
